MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number HLS SET
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in the usa.It was reported that during patient treatment involving an hls set and a cardiohelp device, the error message "no disposable detected" was displayed.The perfusionist reseated the hls set correctly, however the alarm remained.The patient was placed on support on (b)(6) 2026 in the evening at an outside hospital when the alarm occurred.The patient then was transported to a facility and the cardiohelp used for transport read this alarm as well.When the patient arrived at the facility and the hls set was moved to the current cardiohelp, the alarm was still present and not cleared with reseating the hls set in the cardiohelp.It was confirmed that all the readings regarding pressures, flow, rpm were accurate.No harm to any person has been reported.As the reported failure can lead to a pump stop, if the intervention is set by the user a report is required.Complaint id# (b)(4).
 
Additional Manufacturer Narrative
A follow-up medwatch will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The following new information has been received on (b)(6) 2026 : the customer confirmed, that no additional patient data (patient height and initials) were available.No other medical devices were used in conjunction with the event.The patients pre-existing medical conditions and indication for ecmo were the following: cad, as.No harm to any person has been reported.No pre-medical conditions or environmental conditions present at the time, which could influence the event.The affected hls set was primed on (b)(6) 2026 and connected on the same day to the patient.The reported "no disposable detected" alarm occurred on the initial used cardiohelp device, the cardiohelp device which was used during transport and the third cardiohelp device where the patient was transferred after transport.No replacement of the affected hls set was performed.The cardiohelp was excluded as fault.A follow-up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
Complaint id# (b)(4).

Brand Name
TUBING SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key25427579
Report Number8010762-2026-0000281
Device Sequence Number10322055
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)250902(17)260902(10)3000500774(240)701069078
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model NumberHLS SET
Device Catalogue Number701069078
Device Lot Number3000500774
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight76 KG